MathSciNet Relay Station
MathSciNet bibliographic data
MR1989106 (2004c:91069) 91B50 (90C48 91A13)
Wu, Xian; Yuan, Xian-Zhi On equilibrium problem of abstract economy, generalized quasi-variational inequality, and an optimization problem in locally $H$-convex spaces. J. Math. Anal. Appl. 282 (2003), no. 2, 495–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement